# SDR GTIA2023060937243

- Difficulty date: June 6, 2023
- Submitted: June 10, 2023
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 58,636 hours, 26,969 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT.MUSTY SMELLPOSTGEAR EXTENTION ON APPROCH WITH APPLICATION OF LOWER APPROX1 MIN DURATION , UNABLE TO ISOLATE PACK-PREFORMED TSM 05-50-00-810-=A NO FUME OR DEFECT NOTED A/C OK FOR SEVICE .
